Symmetric expansions of very well-poised basic hypergeometric series

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The classical transformation of the very well-poised 2k+4f2k+3 reduces the symmetry of the original series from the full symmetric group, S2k, in the 2k parameters to Sk 2 symmetry. Thus, the symmetry drops from a group of (2k)! elements to a group of 2k elements. In this paper, a more symmetric expansion is obtained where the image symmetry group is Sk × Sk 2.

Original languageEnglish (US)
Title of host publicationFrontiers In Orthogonal Polynomials and Q-series
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages21-33
Number of pages13
Volume1
ISBN (Electronic)9789813228887
ISBN (Print)9789813228870
DOIs
StatePublished - Jan 12 2018

Fingerprint

Basic Hypergeometric Series
Symmetry
Symmetry Group
Symmetric group
Series

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Andrews, G. E. (2018). Symmetric expansions of very well-poised basic hypergeometric series. In Frontiers In Orthogonal Polynomials and Q-series (Vol. 1, pp. 21-33). World Scientific Publishing Co. Pte Ltd. https://doi.org/10.1142/9789813228887_0003
Andrews, George E. / Symmetric expansions of very well-poised basic hypergeometric series. Frontiers In Orthogonal Polynomials and Q-series. Vol. 1 World Scientific Publishing Co. Pte Ltd, 2018. pp. 21-33
@inbook{7d61830ab5a244cb85020f0302680787,
title = "Symmetric expansions of very well-poised basic hypergeometric series",
abstract = "The classical transformation of the very well-poised 2k+4f2k+3 reduces the symmetry of the original series from the full symmetric group, S2k, in the 2k parameters to Sk 2 symmetry. Thus, the symmetry drops from a group of (2k)! elements to a group of 2k elements. In this paper, a more symmetric expansion is obtained where the image symmetry group is Sk × Sk 2.",
author = "Andrews, {George E.}",
year = "2018",
month = "1",
day = "12",
doi = "10.1142/9789813228887_0003",
language = "English (US)",
isbn = "9789813228870",
volume = "1",
pages = "21--33",
booktitle = "Frontiers In Orthogonal Polynomials and Q-series",
publisher = "World Scientific Publishing Co. Pte Ltd",
address = "Singapore",

}

Andrews, GE 2018, Symmetric expansions of very well-poised basic hypergeometric series. in Frontiers In Orthogonal Polynomials and Q-series. vol. 1, World Scientific Publishing Co. Pte Ltd, pp. 21-33. https://doi.org/10.1142/9789813228887_0003

Symmetric expansions of very well-poised basic hypergeometric series. / Andrews, George E.

Frontiers In Orthogonal Polynomials and Q-series. Vol. 1 World Scientific Publishing Co. Pte Ltd, 2018. p. 21-33.

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Symmetric expansions of very well-poised basic hypergeometric series

AU - Andrews, George E.

PY - 2018/1/12

Y1 - 2018/1/12

N2 - The classical transformation of the very well-poised 2k+4f2k+3 reduces the symmetry of the original series from the full symmetric group, S2k, in the 2k parameters to Sk 2 symmetry. Thus, the symmetry drops from a group of (2k)! elements to a group of 2k elements. In this paper, a more symmetric expansion is obtained where the image symmetry group is Sk × Sk 2.

AB - The classical transformation of the very well-poised 2k+4f2k+3 reduces the symmetry of the original series from the full symmetric group, S2k, in the 2k parameters to Sk 2 symmetry. Thus, the symmetry drops from a group of (2k)! elements to a group of 2k elements. In this paper, a more symmetric expansion is obtained where the image symmetry group is Sk × Sk 2.

UR - http://www.scopus.com/inward/record.url?scp=85045717105&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045717105&partnerID=8YFLogxK

U2 - 10.1142/9789813228887_0003

DO - 10.1142/9789813228887_0003

M3 - Chapter

SN - 9789813228870

VL - 1

SP - 21

EP - 33

BT - Frontiers In Orthogonal Polynomials and Q-series

PB - World Scientific Publishing Co. Pte Ltd

ER -

Andrews GE. Symmetric expansions of very well-poised basic hypergeometric series. In Frontiers In Orthogonal Polynomials and Q-series. Vol. 1. World Scientific Publishing Co. Pte Ltd. 2018. p. 21-33 https://doi.org/10.1142/9789813228887_0003